MathSciNet Relay Station
MathSciNet bibliographic data
MR2944106 65L12 (26A33 33C45 39A70)
Li, Changpin; Zeng, Fanhai; Liu, Fawang Spectral approximations to the fractional integral and derivative. Fract. Calc. Appl. Anal. 15 (2012), no. 3, 383–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement